RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2019, Volume 19, Issue 1, Pages 34–58 (Mi isu788)  

Scientific Part
Mathematics

The Il'in spectral method for determination of the properties of the basis property and the uniform convergence of biorthogonal expansions on a finite interval

I. S. Lomov

Lomonosov Moscow State University, Leninskie Gory, 119991 Moscow, Russia

Abstract: The paper discusses the basics of the spectral method of V. A. Il'in on an example of a simple second order differential operator on a segment of the number line. The first theorem of Il'in on the unconditional basis property is stated. Its detailed proof is given. A chain of generalizations of this theorem is traced. A recently established a theorem on the unconditional basis property for the differential operators with general integral boundary conditions is formulated. The substantiation of the statements about the uniform convergence of biorthogonal expansions of functions using the Il'in method is presented. The main theorems, including, the recently established theorem for operators with integral boundary conditions are formulated.

Key words: differential operator, eigenfunctions and associated functions, spectrum, unconditional basis, uniform convergence of biorthogonal series.

DOI: https://doi.org/10.18500/1816-9791-2019-19-1-34-58

Full text: PDF file (347 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.927.25
Received: 13.04.2018
Accepted:15.06.2018

Citation: I. S. Lomov, “The Il'in spectral method for determination of the properties of the basis property and the uniform convergence of biorthogonal expansions on a finite interval”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 19:1 (2019), 34–58

Citation in format AMSBIB
\Bibitem{Lom19}
\by I.~S.~Lomov
\paper The Il'in spectral method for determination of the properties of the basis property and the uniform convergence of biorthogonal expansions on a finite interval
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2019
\vol 19
\issue 1
\pages 34--58
\mathnet{http://mi.mathnet.ru/isu788}
\crossref{https://doi.org/10.18500/1816-9791-2019-19-1-34-58}
\elib{http://elibrary.ru/item.asp?id=39524581}


Linking options:
  • http://mi.mathnet.ru/eng/isu788
  • http://mi.mathnet.ru/eng/isu/v19/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:92
    Full text:49
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020